Previous |  Up |  Next


pseudo effect algebra; unital partially ordered group; internal direct factor; polar; projectability; strong projectability; weak homogeneity
In this paper we deal with a pseudo effect algebra $\Cal A$ possessing a certain interpolation property. According to a result of Dvurečenskij and Vettterlein, $\Cal A$ can be represented as an interval of a unital partially ordered group $G$. We prove that $\Cal A$ is projectable (strongly projectable) if and only if $G$ is projectable (strongly projectable). An analogous result concerning weak homogeneity of $\Cal A$ and of $G$ is shown to be valid.
[1] Cignoli, R., D'Ottaviano, M. I., Mundici, D.: Algebraic Foundations of Many-Valued Reasoning. Trends in Logic, Studia Logica Library Vol. 7. Kluwer Dordrecht (2000). DOI 10.1007/978-94-015-9480-6
[2] Darnel, M. R.: Theory of Lattice-Ordered Groups. Marcel Dekker New York (1995). MR 1304052 | Zbl 0810.06016
[3] Dvurečenskij, A., Vetterlein, T.: Pseudoeffect algebras. I. Basic properties. Inter. J. Theor. Phys. 40 (2001), 685-701. DOI 10.1023/A:1004192715509 | MR 1831592
[4] Dvurečenskij, A., Vetterlein, T.: Pseudoeffect algebras. II. Group representations. Int. J. Theor. Phys. 40 (2001), 703-726. DOI 10.1023/A:1004144832348 | MR 1831593
[5] Dvurečenskij, A., Vetterlein, T.: Infinitary lattice and Riesz properties of pseudoeffect algebras and $po$-groups. J. Aust. Math. Soc. 75 (2003), 295-311. DOI 10.1017/S1446788700008120 | MR 2015319
[6] Georgescu, G., Iorgulescu, A.: Pseudo $MV$-algebras: a noncommutative extension of $MV$-algebras. In: Proceedings of the Fourth International Symposium on Economic Informatics, Bucharest, 6-9 May, Romania (1999), 961-968. MR 1730100 | Zbl 0985.06007
[7] Georgescu, G., Iorgulescu, A.: Pseudo $MV$-algebras. Mult.-Valued Log. 6 (2001), 95-135. MR 1817439 | Zbl 1014.06008
[8] Jakubík, J.: Weak homogeneity and Pierce's theorem for $MV$-algebras. Czechoslovak Math. J. 56 (2006), 1215-1227. DOI 10.1007/s10587-006-0090-9 | MR 2280805 | Zbl 1164.06315
[9] Jakubík, J.: Weak homogeneity of lattice ordered groups. Czechoslovak Math. J (to appear). MR 2356285
[10] Jakubík, J.: Direct product decompositions of pseudo effect algebras. Math. Slovaca 55 (2005), 379-398. MR 2181779
[11] Rachůnek, J.: A non-commutative generalization of $MV$-algebras. Czechoslovak Math. J. 52 (2002), 255-273. DOI 10.1023/A:1021766309509 | MR 1905434
[12] Sikorski, R.: Boolean Algebras, 2nd edition. Springer Berlin (1964). MR 0177920
Partner of
EuDML logo